Hi everyone! For family planning purposes, I track my basal body temperature each morning and use the Natural Cycles application. Recently, I misjudged my fertile days and decided to take emergency contraception (morning after pill) after unprotected sex (no ejaculation, but still concerned about pre-ejaculate). I have searched high and low online for information regarding how the morning after pill will impact my BBT. Because the pill is composed of levonorgestrel, which mimics progesterone, I would have expected my BBT to rise after taking it (which did in fact happen). I have had elevated temps since taking the pill about 8 days ago, much much earlier than forecasted ovulation and luteal phase in my app. However, I cannot find any information or confirmation that levonorgestrel will increase BBT. I have emailed customer support at Natural Cycles to find out more, as I would expect the app to explain what could happen after taking BBT (they are vague). Would anyone have information about this? Thanks!
Mumsnet doesn't verify the qualifications of users. If you have medical concerns, please consult a healthcare professional.
MNHQ have commented on this thread
To comment on this thread you need to create a Mumsnet account.